# SDR HEEA063401

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6220 · Main Rotor Head
- Part: Screw
- Part number: 350A37124420
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON M/R HUB SCREW.  REPLACED WITH SERVICEABLE PARTS.
